Re: deprovera side effects no sex drive


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Bridget on December 26, 2001:
In Reply to: Re: deprovera side effects posted by D.A.B. IN TEX. on May 3, 2001:
>>  >>   I am in the second month of my first and LAST depo shot. Since I have taken this shot I don't know who I am anymore. I thought being pregnant was bad but this is ridiculous. I have had outrageous mood swings and cry at the drop of a hat. My husband doesn't know what mood I will be in from minute to minute. Not to mention I have absolutely NO sex drive. I love my husband and before I took this shot I loved and treasured showing him just how much. Now I want NOTHING to do with sex. I hate this. I miss it!! My husband thinks that I want nothing to do with him and I feel like damaged goods. I lay there just thinking about how my mind and body don't work anymore. And like it wasn't bad enough having a period 3 days out of a month but EVERYDAY!! Let me just tell you,..I will be so thankful when this so called medication has made its way out of my body. I think it is dangerous to our bodies mentally, physically, and emotionally. I wouldn't recommend this shot to my worst enemy. Save it for the sex offenders, it should wipe their sex drive away. But don't give it to healthy women with relationships and kids to take care of.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]